# SDR AC2A075849

- Difficulty date: September 5, 2001
- Submitted: September 18, 2001
- Operation: General aviation
- Aircraft: N430CV
- Make and model: Bell 430
- Aircraft serial: 49072
- Aircraft time: 599 hours
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Bearing
- Part number: 222012714001
- Condition: Brinelled
- Location: Tail Rotor
- Part time: 600 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER RACE WORN.  IT WAS BRINNELING. REPLACED WITH NEW.
